Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Blood pressure shooted up, dizzyness, weakness in limbs, extreme fatigue. Solution?

Here is a question for you. I had a bad shock and was really upset...and I think this must have brought on an attack (hindsight). My blood pressure , just sitting and chatting on the phone with daughter, suddenly dropped to like 80/50,...I got dizzy, grabbed my bp cuff because I run high if not controlled (I am on metaprolol and lisinopril )...and told her not to hang up...two or three minutes later up to 100/60....this happend two or three days...we decreased my medication ..I was having dizzy spells etc....nothing...nothing could we find causing this (i am on 25 mg metaprolol and 10 of lisinopril)... I was so dizzy and my bp had skyrocketed when we cut out the meta. that I went to ER....he couldn t find anythign the matter..and my regular doctor the same bp has now leveled out.... I was having general symnptoms of weak arms and legs (both previous attack places) as well as the ms hug(previous too)....most of it faded..the extreme fatigue , now worse, didn t fade...the arms are still a little weak.. I said all of this to say...both doctors seem to think this was an MS attack...I m guessing myabe on the this cause this? MY bp is back to normal...well s running a bit low (I am postmenaupausl we found out during all of the blood tests...I asked them to check..I m 49) not hormonal ...i guess;)
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here I could say that you need to stop the antihypertensive medicine and monitor the blood pressure for couple of week and if found increase the first try to control it alone with restriction of salt and reducing the mental stress, try this you would find definitely good result, hope this information helps you, have nice day.
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor